MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CHARGER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION CHARGER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24682
Medical Device Problem Codes Difficult to Remove (1528); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon tear occurred.Vascular access site was obtained via anterior tibial (at) artery.The 100% stenosed, 130mmx5mm, target lesion was located in the mildly tortuous and moderately calcified distal superficial femoral artery or proximal popliteal artery.After a 6f guide catheter was inserted and a laser atherectomy was utilized over a.014 wire, a 6.0 x150, 135cm charger balloon catheter was advanced for dilation.The balloon was inflated at nominal pressure for 1 minute.However, upon removal, the balloon wing was difficult to pass through from the hemostatic aspect of the sheath.Additionally, force was cautiously applied to coax the balloon out of the sheath causing the balloon to tear as it was removed out of the patient's body.The balloon was removed intact, and no detached fragments noticed inside the patient.Furthermore, after contrast injection and visualization of the target lesion, additional angioplasty was performed using a 5x150x150 sterling balloon catheter.The sterling balloon was removed, and procedure was completed successfully without any further complications.No patient complications were reported.

Brand Name
CHARGER
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
jeff wallner
4100 hamline ave n
arden hills, MN 55112
6515811560
MDR Report Key16747018
Report Number2124215-2023-14446
Device Sequence Number8626797
Product Code LIT
UDI-Device Identifier08714729804321
UDI-Public08714729804321
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K112697
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/20/2025
Device Model Number24682
Device Catalogue Number24682
Device Lot Number0030391759
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/22/2023
Initial Report FDA Received Date04/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexFemale